Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 81, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2025, 12:24 AM CDT for 4 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 12:24 AM CDT (05:24 UTC)
- Expired
- Apr 19, 2025, 1:15 AM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 8:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
441
WUUS53 KLSX 190524
SVRLSX
MOC055-093-179-221-190630-
/O.NEW.KLSX.SV.W.0081.250419T0524Z-250419T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1224 AM CDT Sat Apr 19 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Crawford County in east central Missouri...
Washington County in east central Missouri...
Northern Iron County in southeastern Missouri...
Northern Reynolds County in southeastern Missouri...
* Until 130 AM CDT.
* At 1224 AM CDT, a severe thunderstorm was located 20 miles
southwest of Cherryville, or 26 miles south of Steelville, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Potosi, Ironton, Pilot Knob, Viburnum, Irondale, Mineral Point,
Courtois, Bixby, Oates, Belleview, Old Mines, Cherryville,
Caledonia, Belgrade, Shirley, Black, Latty, Davisville, Dillard
and Granite.
This includes the following State Parks...
Washington State Park, Johnsons Shut-Ins State Park, Elephant Rocks
State Park, Dillard Mill Historic Site and Taum Sauk Mountain State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3750 9121 3751 9131 3759 9131 3759 9116
3770 9115 3770 9131 3779 9131 3779 9151
3811 9069 3809 9068 3809 9065 3756 9064
3744 9121
TIME...MOT...LOC 0524Z 244DEG 46KT 3760 9146
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble4 follow-up statements
473
WWUS53 KLSX 190540
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1240 AM CDT Sat Apr 19 2025
MOC055-093-179-221-190630-
/O.CON.KLSX.SV.W.0081.000000T0000Z-250419T0630Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
1240 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN CRAWFORD AND WASHINGTON COUNTIES IN EAST CENTRAL
MISSOURI AND NORTHERN IRON AND NORTHERN REYNOLDS COUNTIES IN
SOUTHEASTERN MISSOURI...
At 1240 AM CDT, a severe thunderstorm was located 6 miles southwest
of Viburnum, or 22 miles south of Steelville, moving northeast at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Potosi, Ironton, Pilot Knob, Viburnum, Irondale, Mineral Point,
Courtois, Bixby, Belleview, Oates, Old Mines, Cherryville,
Caledonia, Belgrade, Shirley, Black, Latty, Davisville, Dillard
and Granite.
This includes the following State Parks...
Washington State Park, Johnsons Shut-Ins State Park, Elephant Rocks
State Park, Dillard Mill Historic Site and Taum Sauk Mountain State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3759 9131 3759 9116 3770 9115 3770 9131
3779 9131 3785 9135 3811 9069 3809 9068
3809 9065 3756 9064 3744 9121 3750 9121
3751 9131
TIME...MOT...LOC 0524Z 244DEG 43KT 3759 9144
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble703
WWUS53 KLSX 190549
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1249 AM CDT Sat Apr 19 2025
MOC055-093-179-221-190630-
/O.CON.KLSX.SV.W.0081.000000T0000Z-250419T0630Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
1249 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN CRAWFORD AND WASHINGTON COUNTIES IN EAST CENTRAL
MISSOURI AND NORTHERN IRON AND NORTHERN REYNOLDS COUNTIES IN
SOUTHEASTERN MISSOURI...
At 1249 AM CDT, a severe thunderstorm was located over Courtois, or
22 miles southwest of Potosi, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Potosi, Ironton, Pilot Knob, Viburnum, Irondale, Mineral Point,
Courtois, Bixby, Belleview, Oates, Old Mines, Caledonia, Belgrade,
Shirley, Latty, Black, Davisville, Granite, Dillard and Cadet.
This includes the following State Parks...
Washington State Park, Johnsons Shut-Ins State Park, Elephant Rocks
State Park, Dillard Mill Historic Site and Taum Sauk Mountain State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
&&
LAT...LON 3759 9116 3770 9115 3770 9126 3788 9126
3811 9069 3809 9068 3809 9065 3756 9064
3744 9121 3750 9121 3750 9125 3759 9125
TIME...MOT...LOC 0540Z 244DEG 46KT 3768 9121
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble632
WWUS53 KLSX 190603
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
103 AM CDT Sat Apr 19 2025
MOC055-179-190613-
/O.CAN.KLSX.SV.W.0081.000000T0000Z-250419T0630Z/
Crawford MO-Reynolds MO-
103 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN
CRAWFORD AND NORTHERN REYNOLDS COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
portions of east central and southeast Missouri.
&&
LAT...LON 3795 9109 3811 9069 3809 9068 3809 9065
3808 9066 3808 9065 3760 9064 3760 9108
TIME...MOT...LOC 0549Z 244DEG 46KT 3773 9107
$$
MOC093-221-190630-
/O.CON.KLSX.SV.W.0081.000000T0000Z-250419T0630Z/
Iron MO-Washington MO-
103 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WASHINGTON COUNTY IN EAST CENTRAL MISSOURI AND NORTHERN IRON
COUNTY IN SOUTHEASTERN MISSOURI...
At 103 AM CDT, a severe thunderstorm was located 11 miles southwest
of Potosi, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Potosi, Ironton, Pilot Knob, Irondale, Mineral Point, Belleview,
Old Mines, Courtois, Caledonia, Belgrade, Shirley, Latty, Cadet
and Granite.
This includes the following State Parks...
Washington State Park and Elephant Rocks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
&&
LAT...LON 3795 9109 3811 9069 3809 9068 3809 9065
3808 9066 3808 9065 3760 9064 3760 9108
TIME...MOT...LOC 0549Z 244DEG 46KT 3773 9107
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble533
WWUS53 KLSX 190615
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
115 AM CDT Sat Apr 19 2025
MOC093-221-190625-
/O.CAN.KLSX.SV.W.0081.000000T0000Z-250419T0630Z/
Iron MO-Washington MO-
115 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR WASHINGTON COUNTY IN
EAST CENTRAL MISSOURI AND NORTHERN IRON COUNTY IN SOUTHEASTERN
MISSOURI...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
portions of east central and southeast Missouri.
&&
LAT...LON 3795 9109 3811 9069 3809 9068 3809 9065
3808 9066 3808 9065 3760 9064 3760 9108
TIME...MOT...LOC 0603Z 244DEG 46KT 3780 9087
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:29 PM CDT, 5 hours 55 minutes earlier. Its key messages:
- Key Messages:
- Widespread showers and thunderstorms are forecast tonight. Some of these storms may be strong to severe with large hail, damaging winds, and a tornado or two all possible.
- A more widespread and higher potential severe event is possible on Sunday. There remains some uncertainty in how much instability will be available, but all severe hazards are possible across the entire area between the afternoon and late evening hours.
- A stalling boundary will produce multiple waves of rainfall to the region through Sunday night. A Flood Watch remains in effect along and south of I-70, where locally up to 5 inches of rain is possible.
Area forecast discussion, Apr 18, 6:29 PM CDT, 5 hours 55 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
629 PM CDT Fri Apr 18 2025
.KEY MESSAGES...
Key Messages:
- Widespread showers and thunderstorms are forecast tonight. Some
of these storms may be strong to severe with large hail,
damaging winds, and a tornado or two all possible.
- A more widespread and higher potential severe event is possible
on Sunday. There remains some uncertainty in how much
instability will be available, but all severe hazards are
possible across the entire area between the afternoon and late
evening hours.
- A stalling boundary will produce multiple waves of rainfall to
the region through Sunday night. A Flood Watch remains in effect
along and south of I-70, where locally up to 5 inches of rain
is possible.
&&
.SHORT TERM... (Through Late Saturday Night)
Issued at 215 PM CDT Fri Apr 18 2025
A cold front is slowly pushing southeastward and is just northwest
of a KMBY>>KMQB line as of 1900 UTC. RAP soundings and ACARS
observations still show a pretty good cap still in place, with a
temperature inversion between 700 and 800 hPa. Near-term guidance
suggests this cap will erode over the next 2-4 hours, with
isolated to widely scattered convection developing around 2300 UTC
(+- an hour or two). Coverage of storms may tend to stay on the
low side through the evening, before low-level moisture
convergence increases along with a midlevel disturbance also
approaching from the southwest. Convective mode looks messy, but
could see a couple of supercells and/or line segments. Large hail
looks to be the main threat, but damaging winds and even an
isolated tornado are possible given moderately strong 0-1 km
shear/SRH values. After midnight, convection should become much
more widespread, but also may tend to focus more behind the cold
front where the low-level moisture convergence is focused. This
activity should tend to become more elevated through the night,
with marginally severe hail the main threat. There is still a low
chance of some surface-based convection closer to the front
across southeast Missouri and southwest Illinois into the early
overnight hours however. The risk of damaging winds and an
isolated tornado may continue longer in these areas into the night
as a result.
The cold front is expected to ooze southward into southeast Missouri
and southwest Illinois by Saturday morning. Continued convection
north of the boundary should help push it a bit more to the south
during the day. The main concern for much of the day on Saturday
will be heavy rainfall as elevated convection may tend to train over
the same areas in east-central Missouri and western Illinois.
Exactly where this axis sets up is still a source of uncertainty,
and will heavily depend on the placement and evolution of the quasi-
stationary boundary. Rainfall rates however may not be too high
during much of the day on Saturday for several reasons, including:
1) weak elevated instability/lack of deep convection, 2) lack of
stronger low-level moisture convergence, and 3) high, but not very
high (~90th percentile) precipitable water values. All this being
said, it appears likely that there will be a southwest-northeast
axis of heavier rainfall totals (likely 3-5" by Sunday night), but
the threat should tend to be more river flooding vs. flash flooding.
Any severe threat on Saturday north of the boundary looks very low.
Any convection would be elevated with not much MUCAPE to work with.
Small hail should be the only threat. The one possible exception is
far southeast Missouri and southwest Illinois. IF the boundary is
far enough north, there would be a threat for some strong to severe
thunderstorms. Damaging winds, marginally severe hail, and a tornado
or two would also be possible in this scenario. Given the tendency
for boundaries to want to sink a bit further to the south with
persistent convection along/north of it, I have doubts the front
will be far enough north but it is something to keep an eye on.
The front should begin at least to lift back north Saturday night as
surface cyclogenesis commences downstream of a negatively-tilted
midlevel shortwave trough. Additional showers and thunderstorms are
expected across much of the area, with the focus perhaps just
shifting a bit further to the north with time. Similar to earlier in
the weekend, it does not look like a phenomenal setup for flash
flooding given modest moisture convergence, precipitable water
values that are high but not extremely high, along with a shift to
the north of where the rain is falling compared to late
tonight/Saturday. Guidance has very little MUCAPE in place, so other
than some small hail, the chances for any strong to severe
convection appears very low.
Gosselin
&&
.LONG TERM... (Sunday through Next Friday)
Issued at 215 PM CDT Fri Apr 18 2025
(Sunday - Sunday Night)
The Sunday afternoon/evening period continues to be the period with
the most concern and the highest potential over the next few days.
Deterministic guidance is in much better agreement with the
evolution of the mid/upper level wave and associated surface low.
All guidance has a very dynamic system characterized by a negatively-
tilted midlevel shortwave trough and rapid deepening of a surface
low tracking across northwest Missouri into eastern Iowa late
Sunday. A warm front is forecast to move through our CWA during the
day on Sunday, though how far north and how fast its progress is
still slightly uncertain due in part at least due to elevated
convection north of the boundary Sunday morning. Regardless, much of
if not all of the CWA is very likely to get into the warm sector
ahead of an approaching dryline from the west. This dryline should
serve as the focus for the development of deep convection. Exactly
when and where this occurs varies slightly amongst model guidance,
but should be to the west of the CWA across eastern Kansas or
western Missouri. The convective mode should be supercells at least
initially given about a 45 degree difference between the deep-layer
shear vector and the orientation of the dryline itself. The mode
should shift to more of a QLCS with time given very strong synoptic
scale forcing, but how fast this occurs (and where) is not certain.
Previous experience would suggest this process tends to be on the
quicker side of the envelope in these types of scenarios with very
strong mid/upper level ascent. All hazards are on the table for
Sunday, but backed surface winds (especially near the triple point
closer to central/northeast Missouri) and elongated, curved
hodographs suggest tornadoes would be our primary concern, both
with supercells but also with embedded QLCS mesovortices. Damaging
winds are more likely later on in the event after the transition
to a more linear mode, with large hail a threat with any
supercells. The amount of instability may tend to stay on the low
side however, which suggests very large hail (2+") is unlikely
except for the higher-end instability scenarios.
Speaking of instability, that will be the primary focus for Sunday
afternoon/evening in our area. Very strong (50-60+ knots) deep-layer
shear is all but a given just east/southeast of the track of the
negatively-tilted midlevel shortwave trough. Several factors could
help limit the instability however, including morning
showers/thunderstorms and residual low clouds. LREF probabilities
for SBCAPE of at least 500 J/kg are in the 30-60% range for the
southern half of the area, with a 10-30% chance of at least 1000
J/kg of SBCAPE. Higher-end CAPE values of 1500-2000 J/kg are in the
90-95th percentile range. This type of instability available very
well could lead to a significant outbreak of severe weather with a
much better chance of very large hail and tornadoes (including the
potential for strong ones). A lower end scenario would still bring
severe weather to the area, but would be less widespread (maybe more
confined to east central and southeast Missouri/southwest Illinois)
with a lower ceiling in terms of significance as well.
The threat for any severe weather should end by about 0600 UTC
Monday as the dryline sweeps eastward. Given a bit more delayed
timing of thunderstorms Sunday, did extend the flood watch until
0600 UTC Monday.
(Monday - Next Friday)
A quiet and cooler day is forecast on Monday as the trailing cold
front moves through the area by Monday morning. Dry weather with
high temperatures near to slightly below normal (mid 60s to low 70s)
is expected.
A return to a more active pattern appears likely for mid/late next
work week as subtle midlevel perturbations move across the mid-
Mississippi Valley. The good news is the westerlies are well to the
north, indicative of weak deep-layer shear. Multiple rounds of
showers and thunderstorms are possible, but the chances of any
organized severe weather or heavy rainfall at this time appears very
low.
Temperatures should be anomalously warm overnight given plenty of
cloud cover. Highs each day though will be heavily dependent on the
timing of any rain/storms. That is why the spread between the
25th/75th percentiles of the NBM are quite large for this time
period, generally close to 10 degrees. Most days should be above
normal however given the warm starts each day. The 25th percentile
for instance is almost exclusively still slightly above
climatological normals.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 615 PM CDT Fri Apr 18 2025
A cold front is oozing south through north-central Missouri at
this hour, and is just now sparking a few cells of deeper
convection near central Missouri. Low-level stability is expected
to hamper convective initiation over the next few hours, which
will keep KUIN and the central Missouri terminals largely free
from any thunder threat. The St. Louis metropolitan terminals,
which are ahead of the front and are seeing a gradual
destabilization aloft (per ACARS soundings) have the greatest
threat for thunderstorms between 02-06Z tonight. After the front
passes, thunderstorms will be very unlikely. That said, waves of
moderate to heavy rain will persist through the night and most of
Saturday at the central Missouri and St. Louis metropolitan
terminals. This nearly-continuous stream of showers will work with
the cool post- frontal air to lower CIGs to IFR levels overnight,
where they will remain through Saturday. While an errant strike of
lightning is possible tomorrow, the abundant cloud cover and
persistent rain will likely keep any instability of note from
developing. KUIN is further removed from the axis of heavy rain,
which will allow for MVFR conditions to prevail as opposed to the
more degraded flight categories to the south.
MRB
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Sunday night for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through late Sunday night for Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 2:35 PM CDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 235 PM CDT Fri Apr 18 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 235 PM CDT Fri Apr 18 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Widespread showers and thunderstorms are forecast tonight. Some of these thunderstorms will have the potential to produce large hail and localized damaging winds in addition to a tornado or two. Heavy rainfall with localized flash flooding is possible. A flood watch remains in effect across much of the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional rounds of showers and thunderstorms are expected Saturday through Sunday. The greatest potential of severe thunderstorms are will be Sunday, when hail, damaging winds, and tornadoes are all possible. Showers and thunderstorms are possible late Tuesday through Thursday. Locally heavy rainfall is possible Saturday through Sunday. Both river flooding and localized flash flooding will be possible. A flood watch continues through Sunday night across much of the area. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail size to the National Weather Service. Gosselin
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:02 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 43 min |
| Apr 19, 5:32 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.